Genteal Cellulitis Side Effect Reports
The following Genteal Cellulitis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Cellulitis, can occur, and what you can do about them.
A side effect could appear soon after you start Genteal or it might take time to develop.
This Cellulitis side effect was reported by a consumer or non-health professional from COLOMBIA. A 51-year-old female patient (weight:NA) experienced the following symptoms/conditions: conjunctival hyperaemia. The patient was prescribed Genteal (nvo) (dosage: 2 Drp, Bid), which was started on Jun 01, 2007. Concurrently used drugs: NA. When starting to take Genteal (nvo) the consumer reported the following symptoms:
|Cellulitis, Conjunctival Hyperaemia|
This Cellulitis Genteal (nvo) side effect was reported by a consumer or non-health professional from COLOMBIA on Jun 27, 2007. A Female , 51 years of age, was diagnosed with
Genteal Cellulitis Causes and Reviews
Cellulitis is an infection of the skin and deep underlying tissues. Group A strep (streptococcal) bacteria are the most common cause. The bacteria enter your body when you get an injury such as a bruise, burn, surgical cut, or wound.
- Fever and chills
- Swollen glands or lymph nodes
- A rash with painful, red, tender skin. The skin may blister and scab over.
Your health care provider may take a sample or culture from your skin or do a blood test to identify the bacteria causing infection. Treatment is with antibiotics. They may be oral in mild cases, or intravenous (by IV) for more severe cases.
Genteal Cellulitis Reviews
|Fri, 13 Apr 2012|
Nice post keep up with this interesting work. It really is good to know that this topic is being covered also on this web site so thanks for taking time to discuss this!
|Fri, 13 Apr 2012|
|Mon, 18 Apr 2011|
First time user of Genteal Lubricant eye gel. After using this gel about
|Sat, 12 Jun 2010|
|After using Genteal, my face broke out in a rash|
|Mon, 15 Nov 2010|
|My father (83 yrs old) underwent Glaucoma and cataract surgery (left eye only ; right eye had acute Glaucoma and was difficult to be improved) on 31st July 2009. As advised, He recently got checked up by another local doctor because of blurred vision (long distance). There was some change in glass power and doctor suggested vitamin (gloeye) for 1 month. However, when my father told doctor that sometimes water comes from both the eyes, Doctor prescribed the eye drop (Genteal). However, when father used the drop for 2-3 times, he had further lower vision and when he was putting drop, it seemed to him that there is a yellow sunlight coming in his eye. Now, he has stopped using eye-drop. Please do suggest what should he do now. He has much more blurred vision now than before.|
|Tue, 08 Feb 2011|
|At 58, suffering from severe, chronic dry eye (age- amp; Lasik-related), my ophthalmologist inserted punctal "plugs" and advised buying GenTeal eye drops, as they "have no preservatives." I've now spent a week with increasing eye irritation/burning, vision blurring, flares around everything, and inability to read type on the TV 10 feet away (which I could read perfectly a week ago). Now, after one day without GenTeal, I see some focus improvement but eyes are still irritated. Please advise what less-irritating drops I SHOULD be using. (Note: I could have stood the chronic irritation, as it was not much worse than the dry eye; but if GenTeal worsens my vision, what is the point??)|
|Thu, 01 Sep 2011|
|This product is bad in my opinion! I will never recommend this product to anyone!|